MathSciNet Relay Station
MathSciNet bibliographic data
MR1106377 (92b:65086) 65N30 (65N15)
Durán, Ricardo; Muschietti, María Amelia; Rodríguez, Rodolfo On the asymptotic exactness of error estimators for linear triangular finite elements. Numer. Math. 59 (1991), no. 2, 107–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement